# SDR DALA2019091805412

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 7,405 hours, 642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rccb
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE ILLUMINATED FROM FORWARD GALLEY TO DOOR 3 ON AIRCRAFT RIGHT SIDE. REPLACED RCCB 1022XP. LP 1275893
